# SDR COEA2009072202711

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N711FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0433
- Aircraft time: 7,255 hours, 8,369 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 263401310
- Condition: Cracked
- Location: Horiz Stab
- Part time: 7,255 hours, 8,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT; FLIGHT 7678 AT PDX PILOT NOTICED CRACK IN RIGHT HORIZONTAL STABILIZER AFT SPAR STA 55.00.  MAINTENANCE REMOVED AND REPLACED RT ELEVATOR.  AIRCRAFT RETURNED TO SERVICE.
